Habitat loss and connectivity of reserve networks in probability approaches to reserve design
Article first published online: 13 JUN 2003
Volume 6, Issue 7, pages 665–672, July 2003
How to Cite
Cabeza, M. (2003), Habitat loss and connectivity of reserve networks in probability approaches to reserve design. Ecology Letters, 6: 665–672. doi: 10.1046/j.1461-0248.2003.00475.x
- Issue published online: 13 JUN 2003
- Article first published online: 13 JUN 2003
- Editor, G. Belovsky Manuscript received 21 February 2003 First decision made 27 March 2003 Manuscript accepted 18 April 2003
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!